# SDR 97ZZZX851

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94UX
- Make and model: Beech 1900D
- Aircraft serial: UE94
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: A2202
- Condition: Split
- Location: Inboard Blade
- Part time: 6,635 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS DISASSEMBLED DUE TO 'LOOSE' BLADES (IN EXCESS OF .75 INCH FORE/AFT).  ON INSPECTION, FOUND BLADE S/N 982 INNER BEARING RACE (1 SIDE OF SPLIT BEARING) SPLIT (CRACKED) 1 INCH THROUGH CENTER OF BALL RUN AREA, BALLS WERE PITTED.
